MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Elegance clinical study.It was reported that a dissection occurred.The subject was enrolled in the elegance clinical study and the index procedure was performed on (b)(6) 2022.The target lesion was in the right proximal superficial femoral artery (sfa), right mid superficial femoral artery extending into right distal superficial femoral artery with 80% stenosis.Prior to target lesion treatment with study device, pre-dilation was performed with 5 mm x 40 mm sterling otw pta balloon.Treatment of target lesion was performed by study device, 5 mm x 150 mm ranger drug coated balloon.Following post dilation with study device, 5.5 mm x 40 mm supra bare metal stent was implanted which was post dilated with 5 mm x 40 mm sterling pta balloon.The final residual stenosis was noted to be 0%.On (b)(6) 2022, the same day of index procedure, subject was noted with severe lifestyle limiting claudication unresponsive to medical therapy underwent interventional procedure.100% occlusion noted in right mid sfa, and 80% stenosis noted in right distal sfa was successfully accessed which were predilated with 5 mm x 40 mm sterling otw pta balloon.Subsequently, 5 mm x 150 mm ranger drug coated balloon (study device) was deployed, following which severe, flow limiting dissection was noted in mid and distal segment of right sfa.In response, the dissection noted was treated with 5.5 mm x 40 mm non-bsc bare metal stent which was post dilated with 5 mm x 40 mm sterling pta balloon.Post intervention, there was excellent angiographic result noted with marked improvement in flow to 2 vessel run-off.On (b)(6) 2022, the event was considered to be resolved, and on the same day the subject was discharged on aspirin and clopidogrel.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15423414
Report Number2124215-2022-33509
Device Sequence Number4679364
Product Code ONU
UDI-Device Identifier08714729976028
UDI-Public08714729976028
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2024
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number00411H22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient RaceWhite